# SDR MALA090009

- Difficulty date: January 16, 2009
- Submitted: January 19, 2009
- Operation: Air carrier
- Aircraft: N423XJ
- Make and model: Saab 340B
- Aircraft serial: 340B423
- Aircraft time: 25,680 hours, 28,505 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Iced
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW WAS UNABLE TO GET GEAR TO RETRACT WHEN ATC RE-VECTORED ACFT, LANDED AT DESTINATION WITHOUT ANY ISSUE.  ICE HAD BUILT-UP ON LOCK PADS, REMOVED ICE.
